# SDR REXA2013050700787

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 CROSSBEAM SPLICE AND FLIGHT DECK FLOOR LANDING ARE CORRODED.  REMOVED & REPLACED FS 280 BEAM SPLICE IAW CRJ 900 51-42-06.
